Abbott Medical (CRM-Sylmar) CONFIRM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Back to Search Results |
| Model Number |
DM3500 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.It was noted that the implantable cardiac monitor (icm) sent a tachycardia episode alert, but the corresponding electrograms (egms) were unavailable.No intervention or changes were reported, the icm remains implanted.No patient consequences were reported.